| Model Number |
6947M55 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Break (1069); Collapse (1099); Fracture (1260); High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5071-35 lead implanted: (b)(6) 2015, dtma1d4 crt-d implanted (b)(6) 2021, 5076-52 lead implanted: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited oversensing, noise, and undefined out of range (oor) high bipolar and tip to can pacing impedance.It was further reported that multiple inappropriate shocks were delivered due to noise.The lead was extracted and replaced.It was further reported that the lead was fractured and exhibited signs of clavicular lead crush.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrected: b5, h6 annex a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the low voltage portion of the lead was fractured and exhibited signs of clavicular lead crush.